| Catalog Number |
5400031000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: ten (10) events were reported for this quarter.Product return status: ten (10) devices were received for evaluation.Evaluation status: seven (7) events were confirmed during testing.Seven (7) devices were found to be affected by detached and missing components.Three (3) device evaluations are in progress.Product disposition: the devices were repaired and returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 10 malfunction events in which the device had a component detach.Ten (10) events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. supplemental rationale corrected data: 3 previously reported events are included in this follow-up record.Evaluation status 1 reported event was confirmed during testing.- 1 device was found to be affected by damage to the output link.2 device evaluations are in progress.Additional information 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 10 malfunction events in which the device had a component detach.10 events had no patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 10 total events were initially reported.10 previously reported events are included in this follow-up record. product return status 10 devices were received.Evaluation status 10 reported events were confirmed during testing.- 10 devices were found to be affected by a damaged blade mount assembly. additional information 10 devices were not labeled for single-use.10 devices were not reprocessed and reused.